MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 36MM +9; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 36MM +9; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-36-240
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patients hip dislocated twice.The surgeon decided to implant a constrained liner.64+4 10 degree and a 40+9 h.Doi: (b)(6) 2021 - dor: (b)(6) 2021 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to material, manufacturing, inspection or sterile processing contained in the manufacturing records that would contribute to the reported event.The product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.The reported event is considered one of the possible complications of joint replacement.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.- the device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.- from the event information received, it was not possible to determine the relationship of the device to the reported event.No product contribution to the reported event was identified and no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DELTA CER HEAD 11/13 36MM +9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12392433
Report Number1818910-2021-18993
Device Sequence Number4688021
Product Code KWA
UDI-Device Identifier10603295033592
UDI-Public10603295033592
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-36-240
Device Catalogue Number136536240
Device Lot Number8499712
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX64OD; DELTA CER HEAD 11/13 36MM +9; ALTRX NEUT 36IDX64OD; DELTA CER HEAD 11/13 36MM +9
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR